# SDR CA190328001

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 8 hours
- Engine: Rroyce BR700710A220
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8282003
- Condition: Leaking
- Location: Fuel System
- Part time: 5,816 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) CUSTOMER REPORTED A FUEL LEAK DURING ENGINE START FROM THE AREA AROUND THE FUEL PUMP PRESSURE RELIEF VALVE. INITIAL INVESTIGATION FOUND THAT IN ACCORDANCE WITH EMM TASK 71-71-00-200-801 THE FUEL LEAK IS EXCEEDING THE LIMIT. BASED ON TROUBLESHOOTING RESULTS IT WAS DECIDED TO REPLACE THE FUEL PUMP. AFTER REMOVAL, THE DEFECTIVE UNIT WILL BE RETURNED TO THE SUPPLIER FOR FURTHER INVESTIGATION.
